RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1768–1769 (Mi de8852)  

Short Communications

On an inverse problem for a nonlinear differential equation

V. A. Yurko

Saratov State University

Full text: PDF file (296 kB)

English version:
Differential Equations, 1995, 31:10, 1741–1743

Bibliographic databases:
UDC: 517.927
Received: 25.05.1994

Citation: V. A. Yurko, “On an inverse problem for a nonlinear differential equation”, Differ. Uravn., 31:10 (1995), 1768–1769; Differ. Equ., 31:10 (1995), 1741–1743

Citation in format AMSBIB
\Bibitem{Yur95}
\by V.~A.~Yurko
\paper On an inverse problem for a nonlinear differential equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1768--1769
\mathnet{http://mi.mathnet.ru/de8852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433900}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1741--1743


Linking options:
  • http://mi.mathnet.ru/eng/de8852
  • http://mi.mathnet.ru/eng/de/v31/i10/p1768

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019